# SDR CALA2022032100739

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737-800
- Aircraft serial: 28953
- Aircraft time: 69,124 hours, 25,002 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: NA
- Condition: Missing
- Location: Lav Svc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 LAVATORY SERVICE DOOR FOUND MISSING UPON ARRIVAL IN BNA AFTER FLIGHT UA771 (DEN / BNA). DOOR (145AL)MEASURES IN EXCESS OF 150 SQ INCHES AND WILL BE DESIGNATED A CATEGORY 1. SDR #1028039 SUBMITTED AS PER GMM 02-30-95 AND ESC HAS BEEN ADVISED. SDR #1028039 SUBMITTED AS PER GMM 02-30-95 AND ESC HAS BEEN ADVISED.  ITEM PLACED ON CDL 52D REF LOGPAGE 8208343.
